# SDR AALA20090804JFK01

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: 076
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- Aircraft time: 46,906 hours, 18,124 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601921
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: A

## Discrepancy

GROUND INTERRUPT RESULTING IN RIGHT INTEGRATED DRIVE GENERATOR ON MEL.  IN ROUTE TO MIA APU AUTO SHUT DOWN.  AIRCRAFT DIVERTED INTO IAD AND LANDED WITHOUT INCIDENT.  FOUND APU OIL COOLER LEAKING.  REPLACED RIGHT INTEGRATED DRIVE GENERATOR, MPN 735874D HAMILTON SUNDSTRAND, AND REPLACED APU OIL COOLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
